MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM NEUTRAL

ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM NEUTRAL
Model Number 508-65-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported, "infection presented 3 weeks post op, pt required full removal, disinfection, and implant revision with same sized implants." the previous surgery and the surgery detailed in this event occurred 30 days.Item number: 508-65-000, item description: altivate reverse mod baseplate and taper kit, 6.5mm ne, lot#: 5008a1167, part revision: a, product type: shoulder, manufacture date: 06-dec-2024, expiration date: 26-nov-2029.This evaluation is limited in scope as limited information was provided to enovis surgical - austin for examination.If information regarding cultures identified in the infection, the severity of the infection or any other relevant information is submitted at a future date, this investigation will be re-evaluated.There were no findings during this evaluation that indicate that the reported device(s) was the source or had a direct connection with the patient's infection.Root cause: the root cause of this complaint was reported as an infection.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the possible infection or inhibited the patient's immune system.Due to the short time between the original surgery and the revision, it is possible that the infection was acquired in the hospital (nosocomial).It is also possible that the patient was not compliant with post surgical instructions.There are multiple factors that may contribute to an infection that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history records (dhr) confirmed that the reported components used in the previous surgery met all design and manufacturing requirements at the time of release.Two associated nonconforming material reports were identified: ncmr-78110 for part 506-04-118 and ncmr-74826 for part 506-04-114.Ncmr-78110 documented that four lots were missing required form 1000.3480.01 rev a from the work order router; all affected units (b)(4) total) were reworked and accepted following proper justification, with no scrap reported.Ncmr-74826 documented a 100% re-inspection of 782 units to verify that the screw size matched the outer packaging per rework instructions; all units were reworked and accepted with no adverse impact to performance or safety identified.All other items within the respective lots met fit, form, and function requirements.Additionally, the devices were confirmed to have undergone an acceptable sterilization process and were within their labeled expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Infection presented 3 weeks post op, pt required full removal, disinfection, and implant revision with same sized implants.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key25130572
Report Number1644408-2026-00879
Device Sequence Number9326622
Product Code KWS
UDI-Device Identifier00190446822837
UDI-Public00190446822837
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number508-65-000
Device Lot Number5008A1167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-04-114 5031A1177.; 506-04-118 5033A1002.; 506-04-130 5023A1039A.; 506-04-130 5039A1079.; 508-36-101 869C5040.; 509-01-436 390P1106.; 530-10-108 409T2130D.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale